# SDR A6WA2007410323

- Difficulty date: June 18, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR CUTOUT CRACKED IN LT AND RT RADIUS .5 INCH EACH SIDE.  MAINTENANCE REPAIRED CRACKED AREAS IAW REO 601R53-11-010, REV C.  (K)
